Testing for Stochastic Dominance Efficiency
We propose a new test of the stochastic dominance efficiency of a given portfolio over a class of portfolios. We establish its null and alternative asymptotic properties, and define a method for consistently estimating critical values. We present some numerical evidence that our tests work well in moderate sized samples.
|Date of creation:||28 Jun 2005|
|Date of revision:|
|Contact details of provider:|| Postal: RSM Erasmus University & Erasmus School of Economics, PoBox 1738, 3000 DR Rotterdam|
Phone: 31-10-408 1182
Fax: 31-10-408 9020
Web page: http://www.erim.eur.nl/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Timo Kuosmanen, 2004. "Efficient Diversification According to Stochastic Dominance Criteria," Management Science, INFORMS, vol. 50(10), pages 1390-1406, October.
- Davidson, Russell & Duclos, Jean-Yves, 1998.
"Statistical Inference for Stochastic Dominance and for the Measurement of Poverty and Inequality,"
Cahiers de recherche
9805, Université Laval - Département d'économique.
- Russell Davidson & Jean-Yves Duclos, 2000. "Statistical Inference for Stochastic Dominance and for the Measurement of Poverty and Inequality," Econometrica, Econometric Society, vol. 68(6), pages 1435-1464, November.
- Davidson, R. & Duclos, J.-Y., 1998. "Statistical Inference for Stochastic Dominance and for the Measurement of Poverty and Inequality," G.R.E.Q.A.M. 98a14, Universite Aix-Marseille III.
- Jagannathan, Ravi & Wang, Zhenyu, 1996.
" The Conditional CAPM and the Cross-Section of Expected Returns,"
Journal of Finance,
American Finance Association, vol. 51(1), pages 3-53, March.
- Ravi Jagannathan & Zhenyu Wang, 1996. "The conditional CAPM and the cross-section of expected returns," Staff Report 208, Federal Reserve Bank of Minneapolis.
- Pakes, Ariel & Pollard, David, 1989. "Simulation and the Asymptotics of Optimization Estimators," Econometrica, Econometric Society, vol. 57(5), pages 1027-57, September.
When requesting a correction, please mention this item's handle: RePEc:ems:eureri:6726. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (RePub)
If references are entirely missing, you can add them using this form.